# SDR 96ZZZX3809

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3037X
- Make and model: Slnsby T67M260
- Aircraft serial: 2137
- Engine: Lyc AEIO540D4A5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sender
- Condition: Failed
- Location: Eng Oil Press
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT MADE AN EMERGENCY LANDING AT A SMALL AIRSTRIP.  THE PILOT REPORTED LOW OIL PRESSURE AND RAISING OIL TEMPERATURE. A DOSS MAINTENANCE TEAM WAS SENT TO THE AIRSTRIP TO RECOVER THE AIRCRAFT.  THE MAINTENANCE PERSONNEL REMOVED AND REPLACED THE OIL PRESSURE SENDING UNIT.  GROUND RUN WAS ACCOMPLISHED, OPERATION CHECK GOOD.  THE AIRCRAFT WAS FLOWN BACK TO HONDO AT APPROXIMATELY 1,500 HOURS, 25 APRIL 1996, WITH NO RETURN FLIGHT PROBLEMS.
